# SDR QXEA2025103100334

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 6,315 hours, 5,096 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Condition: Damaged
- Location: Water Heater
- Component: Water Heater
- Component part number: 19000210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE FILL DRAIN VALVE FAOUND THE WATER HEATER VALVE TO BE DAMAGED AND THE INSULATION BURNT. INSTALLED NEW WATER HEATER FILL VALVE IAW E175 AMM 30-71-05-400-801-A AND REPAIRED INSULATION IAW E175 AMM 20-15-300-801-A. RETURNED TO SERVICE.
